# SDR DALA13020960952

- Difficulty date: May 5, 2013
- Submitted: May 6, 2013
- Operation: Air carrier
- Aircraft: N952DL
- Make and model: Doug MD-88
- Aircraft serial: 49883
- Aircraft time: 61,738 hours, 45,847 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: 4 Left
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LONGERON NR 4 LT BS 160AT PAX CABIN.  DAMAGE SECTION OF LONGERON WAS REPLACED IAW SRM 53-02, FIS .18
